# SDR DALA2025110408061

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 80,298 hours, 10,207 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA`S NOTICED BURNING SMELL IN 3L LAV.   REPLACED HOT WATER HEATER. NO DIVERSION. OK FOR SERVICE. (7938112)
